Generalized Adams completion

Aristide Deleanu; Armin Frei; Peter Hilton

Cahiers de Topologie et Géométrie Différentielle Catégoriques (1974)

  • Volume: 15, Issue: 1, page 61-82
  • ISSN: 1245-530X

How to cite


Deleanu, Aristide, Frei, Armin, and Hilton, Peter. "Generalized Adams completion." Cahiers de Topologie et Géométrie Différentielle Catégoriques 15.1 (1974): 61-82. <>.

author = {Deleanu, Aristide, Frei, Armin, Hilton, Peter},
journal = {Cahiers de Topologie et Géométrie Différentielle Catégoriques},
language = {eng},
number = {1},
pages = {61-82},
publisher = {Dunod éditeur, publié avec le concours du CNRS},
title = {Generalized Adams completion},
url = {},
volume = {15},
year = {1974},

AU - Deleanu, Aristide
AU - Frei, Armin
AU - Hilton, Peter
TI - Generalized Adams completion
JO - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY - 1974
PB - Dunod éditeur, publié avec le concours du CNRS
VL - 15
IS - 1
SP - 61
EP - 82
LA - eng
UR -
ER -


  1. [1] A.K. Bousfield and D.M. Kan, Localization and completion in homotopy theory, Bull. A.M.S.77 (1971), 1006-1010. Zbl0239.55013MR296935
  2. [2] A.K. Bousfield and D.M. Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics304, Springer Verlag (1972). Zbl0259.55004MR365573
  3. [3] A. Deleanu and P.J. Hilton, Localizations, homology and a construction of Adams, Trans. Amer. Math. Soc. ( to appear). Zbl0262.55008MR334186
  4. [4] B. Eckmann and P.J. Hilton, Unions and intersections in homotopy categories, Comm. Math. Helv.38 (1964), 293-307. Zbl0126.38903MR167982
  5. [5] P. Gabriel, Des catégories abéliennes, Bull. Soc. Math. France90 (1962) 323-448. Zbl0201.35602MR232821
  6. [6] P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory, Springer Verlag (1967). Zbl0186.56802MR210125
  7. [7] R. Hartshorne, Residues and duality, Lecture Notes in Mathematics20, Springer Verlag (1966). Zbl0212.26101MR222093
  8. [8] P.J. Hilton, Localization and cohomology of nilpotent groups, Cahiers Topo. et Géom. diff.XIV-4 (1973). Zbl0283.20034
  9. [9] P.J. Hilton, G. Mislin and J. Roitberg, Homotopical localization, Journ. Lond. Math. Soc. ( to appear). Zbl0259.55006
  10. [10] G. Mislin, The genus of an H-space, Symposium in Algebraic Topology, Lecture Notes in Mathematics249, Springer Verlag (1971), 75-83. Zbl0232.55018MR339149
  11. [11] D. Quillen, Rational homotopy theory, Ann. of Math.90 (1969), 205-295. Zbl0191.53702MR258031
  12. [12] D. Sullivan, Geometric topology, part 1. Localization, periodicity and Galoi s symmetry, MIT (1970) ( mimeographed notes). 
  13. [13] J.H.C. Whitehead, A certain exact sequence, Ann. of Math.52 (1950), 51-110. Zbl0037.26101MR35997

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.